# SDR RAIA20151250001

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 24,623 hours, 22,719 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTTERED AND OIL TEMP AND ITT INCREASED, OIL QTY WENT TO 3 AND EICAS SHOWED E1 EXCEEDENCE, ENGINE WAS SHUTDOWN.  MAINTENANCE REPLACED NR 1 ENGINE, OPS CHECKED GOOD.
